| Catalog Number |
80087007 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the syringe "doesn't tighten to seal and come off at tightening point".As a result, the facility stated that "other syringes used from own stock".The customer did not report any incidents of patient injury related to the reported incident.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Due to the reported problem/issue, and in an abundance of caution, an adverse event report will be filed.If additional information becomes available this report will be reopened and reevaluated.
Event or Problem Description
It was reported that the syringe "doesn't tighten to seal and come off at tightening point".As a result, the facility stated that "other syringes used from own stock".The customer did not report any incidents of patient injury related to the reported incident.
Additional Manufacturer Narrative
Update to h6, h7, and h9.After further investigation, it has been determined that the device was not returned, and the investigation involved an analysis of production records.The investigation identified a manufacturing process problem, and the investigation concluded that a manufacturing deficiency occurred related to recall r-26-025.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.